# SDR SWIA202164498

- Difficulty date: December 14, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON L/H I/B FLAP LOWER SKIN APPROX 26" FROM I/B EDGE AND 6" FROM T/E (MARKED)   (C CHECK RO 2/17/2022)   ACCOMPLISHED REPAIR TO L/H I/B  FLAP LOWER SKIN. REF CRJ700 SRM 57-52-01-201-005-A01 SPLICE REPAIR FIGURE 57-52-01-995-802 AND COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY.
